# SDR WX0A2025060932455

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,708 hours, 21,672 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Odor
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) CABIN ODOR AT TAKEOFF AND DURING DESCENT OIL SCENT MORE PREDOMINENTLY THAN DIRTY SOCK BUT BOTH NOTED BY FA ENTIRE CABIN HAD ODOR.  FOR WORKED PERFORMED APU DIRTY SOCK CARD / ENG # 1 R+R , REFER TO WORK PRDERS : 523179, 523108, & 523159. A/C OK FOR SVC. NO SMELLS NOTED AT THIS TIME. ENGINE 1 REPLACEMENT DUE TO OIL FOUND IN COMPRESSOR SECTION CAUSING DIRTY SOCK SMELL IN CABIN.  #1 ENG REPLACED. REFERENCE T/C A32X-71-400-001 AND T/C A32X-71-400-002 FOR SPECIFIC WORK PERFORMED. C/W ALL STEPS 21-000-002 TC AND TC A32X-21-000-003 AFTER #1 ENG CHANGE
